# SDR UPS06M46534

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR JUMPSEAT LIFE VEST COMPARTMENT COVER MISSING A STRAP.  MAKING IT POSSIBLE TO OPEN WITHOUT TOOLS IN AN EMERGENCY.  ADJUSTED COVER.  OPS CKD OK.  CLEARS M 322583
